# SDR QXEA200603310

- Difficulty date: December 12, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - FUSELAGE EXTERNAL SKIN AFT OF AFT BAGGAGE DOOR HAS SEVERAL NICKS.  REPAIRED IAW CRJ700 SRM 51-26-00-001-001-A01, PAGE 12, PARAGRAPH D, 51-12-00-001-001-A01 AND REO 670-53-61-301.
